A generalization of Birkhoff's pointwise ergodic theorem

Amos Nevo Department of Mathematics, Princeton University Elias M. Stein Department of Mathematics, Princeton University

TBD mathscidoc:1701.331795

Acta Mathematica, 173, (1), 135-154, 1993.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:23 uploaded by actaadmin ] [ 141 downloads ] [ 0 comments ] [ Cited by 34 ]
@inproceedings{amos1993a,
  title={A generalization of Birkhoff's pointwise ergodic theorem},
  author={Amos Nevo, and Elias M. Stein},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203323077718504},
  booktitle={Acta Mathematica},
  volume={173},
  number={1},
  pages={135-154},
  year={1993},
}
Amos Nevo, and Elias M. Stein. A generalization of Birkhoff's pointwise ergodic theorem. 1993. Vol. 173. In Acta Mathematica. pp.135-154. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203323077718504.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved